# SDR AALA2020022049035

- Difficulty date: February 4, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 33,622 hours, 13,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM T CAP FASTENER HOLE FOR THE GIRT BAR FITTING AT BS 986 AND LBL 45. REPAIRED FLOOR BEAM PER EA 302861 AND SRM 53-70-51-2R-6.
